MAUDE Adverse Event Report: COVIDIEN LP EDGE; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

COVIDIEN LP EDGE; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number E1455-4
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 08/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
When using the 4" insulated bovie with the extended tip, in a small incision left breast, the skin edge was burned.There was a black mark on the insulation at the site of impaired integrity of the insulation.

Brand Name
EDGE
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key10634554
Report Number10634554
Device Sequence Number19466845
Product Code GEI
UDI-Device Identifier10884521713185
UDI-Public(01)10884521713185
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/24/2020
Report Date (Section F) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE1455-4
Device Catalogue NumberE1455-4
Device Lot Number200620344R
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer10/06/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight76
Date Report Sent to FDA09/24/2020